RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2015, Volume 157, Book 2, Pages 93–103 (Mi uzku1309)  

This article is cited in 1 scientific paper (total in 1 paper)

On boundary value problems for elliptic systems of second-order equations in divergence form

M. M. Karchevsky, R. R. Shagidullin

Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: Solvability conditions of various boundary value problems for elliptic systems of second-order equations in divergence form are adduced. The effect of domain shape on the solvability of nonclassical problems of rigid contact and normal load is investigated in details. Particular attention is paid to the systems of equations of the type of stationary equations of linear elasticity, as well as to the systems of piezoelectrics theory.

Keywords: elliptic system of differential equations, divergence form, coerciveness conditions, boundary value problem, solvability conditions.

Full text: PDF file (520 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.68
Received: 01.04.2015

Citation: M. M. Karchevsky, R. R. Shagidullin, “On boundary value problems for elliptic systems of second-order equations in divergence form”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157, no. 2, Kazan University, Kazan, 2015, 93–103

Citation in format AMSBIB
\Bibitem{KarSha15}
\by M.~M.~Karchevsky, R.~R.~Shagidullin
\paper On boundary value problems for elliptic systems of second-order equations in divergence form
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2015
\vol 157
\issue 2
\pages 93--103
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1309}
\elib{http://elibrary.ru/item.asp?id=23819780}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1309
  • http://mi.mathnet.ru/eng/uzku/v157/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Karchevskii, “Smeshannyi metod konechnykh elementov dlya neklassicheskikh granichnykh zadach teorii pologikh obolochek”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2016, 322–335  mathnet  elib
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:134
    Full text:41
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019